# SDR 95ZZZX6535

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N813ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837044
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 191
- Part time: 4,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER STRINGER ON BELLY CRACKED AT STA 191 BULKHEAD/FORMER.  SUBMITTER STATED CRACKS IN THIS STRINGER HAVE BEEN FOUND AND REPAIRED IN NUMEROUS AIRCRAFT IN PA28 FLEET OF 55 AIRCRAFT.  SOME AIRCRAFT HAVE 2 DIAGONAL STRINGERS, ALSO, AT THIS LOCATION.  THEY ARE ALSO PRONE TO CRACKING.
